MAUDE Adverse Event Report: DEPUY SYNTHES SPINE EAGLE SWIFT; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

DEPUY SYNTHES SPINE EAGLE SWIFT; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 183650018
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Not returned for evaluation.
 
Event or Problem Description
The surgeon was removing 2 plates and 8 screws of which 2 screws broke.Effected c3-c7.

Brand Name
EAGLE SWIFT
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key6891437
Report Number1526439-2017-10755
Device Sequence Number125104
Product Code KWQ
UDI-Device Identifier10705034095790
UDI-Public(01)10705034095790
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K070994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number183650018
Device Catalogue Number183650018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2017
Initial Report FDA Received Date09/25/2017
Patient Sequence Number1
Patient Age61 YR